Doctors Lounge - Pharmacy Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Pharmacy Answers List

Forum Name: Pharmacy & Drug Topics

Question: Arthritis problem.


 francine - Sat Mar 20, 2004 11:16 am

What can I do when I’m heart ? I cannot take any drugs cause it’s make stomac problem.

Can you give me another tips to solve a part of my problem ?


Thank you
 Dr. Yasser Mokhtar - Sat Mar 20, 2004 12:52 pm

User avatar Chere Francine,

There are pain medications that you can take that do not cause stomach problem. Or you can make sure to take your pain pills that cause you stomach problems after you eat.

Some of the medications that don't cause stomach problems are over the counter and some of them are prescription medications that you will have to see your doctor for in order to get them.

The over the counter is mainly tylenol. The prsecription medications begin with newer generations pain relievers and ending with narctoics.

There are other local treatments as well that you can apply to the affected joint.

Also, special exercises directed at strenghtening the muscles around the affected joints will make it easier to use those joints with less pain.

Merci beaucoup pour utiliser notre site http://doctorslounge.com et j'espere que l'information va t'aider.

Yasser Mokhtar, M.D.
 francine - Tue Mar 23, 2004 8:44 am

Thank's for your help doctor

Francine.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us